# SDR SWAA2025081403226

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 70,625 hours, 42,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24ABC PHOTOLUMINESCENT STRIP MISSING OR CARPET MISSING BEHIND SEAT.   INSTALLED MISSING PHOTOLUMINESCENT STRIP PER AMM 33-51-15.
